# SDR FDEA201006302296

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: A5381138520100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA- FR 54 BULKHEAD SUPPORT FITTING AT STR 53R HAS A 1 IN. CRACK ON OTBD. SIDE ABOUT 3 IN AFT OF BULKHEAD. REMOVED SPLICE AND 2 EA ATTACH FITTINGS IAW SRM 51-72-10, VERIFIED MATERIAL 7175-T7351 08-101155 IAW SRM 53-15-14, FABBED SPLICE FITTING IAW DWG 53811099, ALODINED FITTING IAW SRM 51-21-10, PRIMED FITTING IAW SRM 51-75-10, PART MARKED 1 EA.  FITTING IAW GMM 7-01001, LOCATED AND DRILLED FITTING IAW A310-200 SRM 51-72-10, APPLIED TOP COAT IAW SRM 51-75-10 PARA 3 AND 51-23-10.  INSTALLED SUPPORT FITTING AT STR 53R IAW SRM 51-72-10 AT FR 54.
